Header

UZH-Logo

Maintenance Infos

On the Asymptotic Distribution of Eigenvalues of some Nonselfadjoint Problems


Hess, Peter (1986). On the Asymptotic Distribution of Eigenvalues of some Nonselfadjoint Problems. Bulletin of the London Mathematical Society, 18(2):181-184.

Statistics

Citations

Dimensions.ai Metrics
15 citations in Web of Science®
16 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 19 Sep 2018
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1 March 1986
Deposited On:19 Sep 2018 14:27
Last Modified:29 Oct 2018 13:53
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0024-6093
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1112/blms/18.2.181
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicenceoxford101112blms182181 (Library Catalogue)

Download

Download PDF  'On the Asymptotic Distribution of Eigenvalues of some Nonselfadjoint Problems'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 237kB
View at publisher